# SDR AALA200800339

- Difficulty date: February 16, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 56,835 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY FLASHLIGHT AT LOWER LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT LOWER LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
